# SDR ASAA1048637

- Difficulty date: December 18, 2010
- Submitted: December 21, 2010
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 40,892 hours, 22,701 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Te Flap
- Component: Flap
- Component part number: 6546435281
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OUTBOARD AFT FLAP LOWER SURFACE DENTED 17 INCHES OUTBOARD OF INBOARD END AND 6.5 INCHES FORWARD OF T/E.  REPAIRED DAMAGED AREA IAW B737 400 SRM 51 70 10 REPAIR 4.
